# SDR EISA98057

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Splice
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF CLE, UNABLE TO RETRACT LANDING GEAR, TRIED CYCLING HANDLE SEVERAL TIMES, WOULD GO TO OFF POSITION ONLY.  WHEN POSITION BACK DOWN HAD BOTH ANTI-SKID RELEASE LIGHTS ILLUMINATED.  PILOT HAD AIR TURN BACK TO CLE.  REPAIRED FAULTY SPLICED TO LANDING GEAR LEVER SAFETY SOLENOID, GEAR HANDLE OPS NORMAL.  (M)
